| Model Number |
MMT-723KNH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the they visited the emergency medical services due to high blood glucose and diabetes ketoacidosis.The blood glucose was unknown.The customer was treated with the insulin drip.The insulin pump had motor error.The troubleshooting was not performed because they was not have a battery for the insulin pump.The insulin pump will not be returned for analysis.